Build up Makes Me Feel Terrible

Does Suboxone hurt teeth? Why does the film taste bad? Am I high on Suboxone? If you have side effects to buprenorphine, discuss them here.
Post Reply
bandana
Average Poster
Average Poster
Posts: 13
Joined: Fri Jan 04, 2019 7:30 pm

Build up Makes Me Feel Terrible

Post by bandana » Sat Jan 18, 2020 3:19 pm

I was steady and stable at 12 mg for several weeks. I took 10 mg between 7-8 AM every morning, and 2 mg just before bed at around 10 PM every night. I take the bed time dose, because I find it relaxes me and helps me fall asleep. One evening after several weeks, I felt a funny feeling running up my spine and started getting a headache. The next morning, the headache was still there. I thought taking my normal dose would help, but it didn't. Later that day, the headache started getting worse, along with a worsening of the shiver up my spine. By evening the 2nd day, it was quite bad. I took my normal 2 mg dose at bed, and slept well. The following morning, I woke up and felt absolutely terrible. I was weak, shaky, and had a bad headache. I figured that I had better take a little less, as I assumed the amount of bupe in my blood stream had gotten too high. After taking 6 mg, I got significantly worse. I was extremely shaky and weak for several hours. I tried taking the balance of my dose, and that made things even worse. The only way that I was able to start to feel better was to completely stop taking it the following morning and wait until around 3:00 in the afternoon before taking 2 mg. I only ended up only taking 4 mg that entire day.

I assumed that I was just taking too much and it was building up, so I started trying to take a much lower dose. 4 mg worked for a day, but the 2nd day, I got a terrible headache and withdrawal symptoms and had to increase to 6 mg. 6 worked for a day, and then I had to increase to 8, and so on. I held at 10 mg for 4 days, but I had a bad headache the entire time. Finally, I ended up going back to 12 mg per day, and I felt perfectly normal again.

Has anyone else had this happen to them? It seems really difficult to believe that I am short at 10 mg, but 12 mg becomes too much after a few weeks. Should I go to 12 for a week and then go back down to 10? It's the weirdest thing, and it is so frustrating. Even if I was taking more than necessary, why would it be fine for weeks and then suddenly make me feel absolutely horrible? My understanding is that anything over the ceiling is simply wasted. I have never read anywhere about this sort of thing happening to someone taking more than necessary.

Post Reply